Florida, 2010Hail and Damaging Winds in Florida, June 3, 2010
June 3, 2010 · NWS MLB · 9 events in 3 counties and zones
Numerous strong thunderstorms lifted northeast across east-central Florida from mid afternoon through early evening. Two of the storms became severe and produced damaging winds which downed several trees and large limbs within Orange and Volusia Counties.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Numerous strong thunderstorms lifted northeast across east-central Florida from mid afternoon through early evening. Two of the storms became severe and produced damaging winds which downed several trees and large limbs within Orange and Volusia Counties. Many other storms produced winds below severe limits, resulting in downed small branches, small hail and funnel clouds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before the first event at Jun 3, 9:36 AM EST, 4 hours 57 minutes earlier.
Area forecast discussion, Jun 3, 9:36 AM EST, 4 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1036 AM EDT THU JUN 3 2010
.UPDATE DISCUSSION...
AS EXPECTED...MORNING CAPE SOUNDING SHOWS HIGHER PRECIP WATER
VALUES (1.94") WITH -9C AT 500 MB. HI RES VIS SAT IMAGERY SHOWS
CONGESTED CU DEVELOPING FROM OKEECHOBEE CO TO THE TREASURE COAST
AND EXPECT CONVECTIVE INITIATION TO AGAIN OCCUR IN THIS REGION...
IN THE FORM OF SHOWERS TO START. THE SEA BREEZE WILL DEVELOP IN
THE NEXT COUPLE HOURS ALG THE TREASURE COAST WHICH WILL BE A FOCUS
FOR ADDITIONAL SHOWERS AND LIGHTNING STORMS. SEA BREEZE WILL
DEVELOP NORTHWARD ALG THE BREVARD AND VOLUSIA COUNTIES AS WELL BUT
EXPECT LESS INLAND PENETRATION AS OFFSHORE FLOW IS FORECAST TO
INCREASE DURING THE DAY. SEA BREEZE MAY STALL OR EVEN GET PUSHED
BACK TO THE EAST ESP IN VOLUSIA. STILL EXPECTING A HIGH COVERAGE
OF RAIN/STORMS MAINLY LATE THIS AFTN INTO EARLY THIS EVENING ON
THE EAST SIDE OF THE PENINSULA. CURRENT FORECAST IN GOOD SHAPE AND
HAVE MADE ONLY SLIGHT ADJUSTMENTS TO THE GRAPHICAL FORECAST
BASED ON OBSERVATIONS. NO ZFP UPDATE.
TODAY (PREVIOUS)...SYNOPTIC PTRN FEATURES S/SSW SFC WINDS WITH SW
FLOW FROM JUST OF THE DECK UP THROUGH H70. H50 HGTS (585/586 DM)
AND TEMPS (-9C/-10C) A BIT BELOW NORMAL FOR EARLY JUNE. COULD ALSO
SEE MINOR INCRS IN DPVA OVER THE NRN CWA AS MID LVL SHORT WAVE
TROUGH SE OF LA (SEEN IN WATERVAPOR IMAGERY) SLIDES ENE TODAY.
MEAN PWAT PROGGED TO INCRS TO AROUND 1.8"/1.9" WITH SWRLY STEERING
LYR FLOW ALSO INCRSG TO ABOUT 20-25MPH AFT 18Z. ALL THIS SPELLS
HIGHER COVRG OF STORMS FOR THE CTRL/ERN SIDE OF THE PENINSULA
COMPARED TO WED. GOING WITH 60 PCT AREAWIDE...WHICH IS SHADED
TOWARD THE HIGH SIDE OF MAV/MET MOS. ECSB SHOULD MAKE STEADY
PROGRESS INLAND WITH COLLISION NEAR/SLGTLY EAST OF LK GEORGE-
KSFB-KMCO-KOBE LINE. EXPECT NMRS SHRA/TS TO FIRE EARLY ALONG
SEA/LAKE BREEZE INTERFACE OVER TREASURE COAST COS AND AROUND LAKE
OKEE. TEMPTED TO NUDGE POPS UP IN THAT AREA TO 70...BUT WILL KEEP
GOOD CONTINUITY WITH ADJCT FO'S.
FOR THIS EVENING...TEMPTED TO TRIM INTR POPS BACK A LTL BIT GIVEN
INCRS IN STEERING WINDS BUT KEPT 40...IN LINE WITH TPA. EXPECT ANY
LINGERING ACTIVITY TO PUSH OFFSHORE BY AROUND 03Z...PROBABLY SOONER
ACROSS THE NRN CWA.
SHOULD SEE SOME STRONGER STORMS ALONG BDRY INTERACTIONS WITH ISOLD
PULSE SVR (WIND/HAIL) AND FQT/EXCESSIVE LTG AND THE USUAL TORRENTIAL
DOWNPOURS. INCRSG STORM MOTION VECTOR COULD MITIGATE STORM TOTALS
SLGTLY...HOWEVER TEMPORARY URBAN PONDING/FLOODING STILL A DECENT BET
IN SOME SPOTS.
&&
.AVIATION...
ALREADY SEEING ISOLD MVFR CIGS ~FL020 INVOF VRB/FPR/SUA AND THIS
SHOULD DEVELOP NORTHWARD WITH BASES GRADUALLY LIFTING TO VFR THIS
AFTN. EXPECT SHRA/TS WITH MVFR/IFR VSBYS DVLPG AFT 15Z/16Z INVOF
VRB/MLB...THEN GRDLY INCRSG IN COVRG AREAWIDE THROUGH AROUND 00Z.
&&
.MARINE...
NO SIGNIFICANT CHANGES. SSW FLOW 10-15 KNOTS THIS MORNING WILL
TURN ONSHORE IN A SEA BREEZE. SEAS 1-2 FEET NEAR SHORE AND UP TO 3
FEET WELL OFFSHORE. CHANCE FOR STORMS OVER THE INTRACOASTAL AND
NEARSHORE ATLC MAINLY SOUTH OF SEBASTIAN INLET AS EARLY AS
NOON...THEN CHANCE FOR OFFSHORE MOVING STORMS VOLUSIA AND BREVARD
TOWARD EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 91 75 91 74 / 60 40 70 30
MCO 92 74 91 74 / 60 40 60 20
MLB 90 75 90 74 / 60 40 70 30
VRB 90 74 89 74 / 60 40 70 30
LEE 93 75 90 74 / 60 40 60 20
SFB 93 75 92 74 / 60 40 60 20
ORL 93 76 92 74 / 60 40 60 20
FPR 90 74 90 74 / 60 40 60 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&
KELLY
Hazardous weather outlook, Jun 3, 5:13 AM EST, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
613 AM EDT THU JUN 3 2010
AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-032000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
613 AM EDT THU JUN 3 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.
.DAY ONE...TODAY AND TONIGHT.
...THUNDERSTORM IMPACT...
A GRADUAL INCREASE IN LOW LEVEL MOISTURE...COUPLED WITH DAYTIME HEATING
AND THE AFTERNOON SEA AND LAKE BREEZE BOUNDARIES WILL LEAD TO NUMEROUS
SHOWERS AND LIGHTNING STORMS OVER EAST CENTRAL FLORIDA TODAY.
A FEW SHOWERS AND LIGHTNING STORMS WILL FORM STARTING LATE THIS MORNING
...WITH THE BEST CHANCE AROUND LAKE OKEECHOBEE AND THE TREASURE COAST.
COVERAGE WILL INCREASE FROM EARLY AFTERNOON ONWARD AS THE EAST COAST
SEA BREEZE MOVES SLOWLY INLAND...AND THE WEST COAST SEA BREEZE PUSHES
INLAND AND EASTWARD AT A SLIGHTLY FASTER PACE.
THESE BOUNDARIES WILL COLLIDE LATE THIS AFTERNOON NEAR OR SLIGHTLY
EAST OF A LINE FROM LAKE GEORGE TO SANFORD...ORLANDO LAKE MARIAN...AND
BASINGER...WITH RAPID DEVELOPMENT OF STORMS POSSIBLE BETWEEN BEGINNING
AROUND 5 OR 6 PM. STORMS WILL LINGER THROUGH THE EARLY EVENING HOURS
...MAINLY FROM THE SAINT JOHNS RIVER TO THE ATLANTIC COAST.
STORMS WILL MOVE NORTHEAST AT 10 TO 15 MPH EARLY TODAY... WITH STORM
MOTION INCREASING TO 20 TO 25 MPH TOWARD SUNSET. DUE TO COLDER THAN
NORMAL TEMPERATURES ALOFT...SCATTERED STRONG STORMS ARE POSSIBLE...
WITH A FEW SEVERE STORMS CONTAINING DAMAGING WIND GUSTS AND LARGE
HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND TORRENTIAL RAINFALL AMOUNTS
OF ONE TO THREE INCHES ARE LIKELY IN SEVERAL STORMS TODAY.
...MARINE THUNDERSTORM GUST IMPACT...
STRONG STORMS WILL BE POSSIBLE NEAR INLAND LAKES AND THE TREASURE
COAST FROM THIS AFTERNOON INTO THE EARLY EVENING. OFFSHORE MOVING
STRONG STORMS ARE MORE LIKELY AROUND THE INTRACOASTAL AND NEAR SHORE
ATLANTIC WATERS NORTH OF SEBASTIAN INLET STARTING BY LATE AFTERNOON.
ISOLATED WATERSPOUTS WILL ALSO BE POSSIBLE. MARINERS SHOULD BE
ALERT TO THE POTENTIAL OF STORMS MOVING IN RAPIDLY FROM THE WEST AND
SOUTHWEST TODAY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SCATTERED TO NUMEROUS AFTERNOON AND EARLY EVENING STORMS ARE
EXPECTED THROUGH THE WEEKEND AND EARLY NEXT WEEK. STORMS WILL
MOVE EASTWARD FROM THE MAINLAND INTO THE ATLANTIC FOR THE NEXT
SEVERAL DAYS. STRONG TO SEVERE STORMS WILL BE POSSIBLE EACH
AFTERNOON...POSING LIGHTNING...WIND...HAIL AND TORRENTIAL RAINS
AS HAZARDS TO ALL OUTDOOR ACTIVITIES OVER LAND AND WATER.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.
CRISTALDI
In the hours before
Special weather statement, Jun 3, 12:55 PM EST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
155 PM EDT THU JUN 3 2010
FLZ053-031845-
OSCEOLA-
155 PM EDT THU JUN 3 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHERN OSCEOLA COUNTY...
* UNTIL 245 PM EDT.
AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 7 MILES WEST
OF LAKE MARIAN...MOVING NORTHEAST AT 20 MPH. THIS STORM WILL MOVE
ACROSS THE FLORIDA TURNPIKE BETWEEN YEEHAW JUNCTION AND ST CLOUD.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2822 8127 2812 8097 2783 8087 2769 8110
2771 8116 2773 8118 2777 8118 2779 8120
2782 8122 2784 8124 2784 8127 2785 8129
2790 8132
TIME...MOT...LOC 1753Z 207DEG 19KT 2784 8117Special weather statement, Jun 3, 1:17 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
217 PM EDT THU JUN 3 2010
FLZ045-047-053-054-147-031900-
INDIAN RIVER-NORTHERN BREVARD COUNTY-ORANGE-OSCEOLA-SOUTHERN BREVARD
COUNTY-
217 PM EDT THU JUN 3 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER BREVARD COUNTY...NORTHERN
INDIAN RIVER COUNTY...SOUTHEASTERN ORANGE COUNTY...OSCEOLA COUNTY...
* UNTIL 300 PM EDT.
AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
SOUTHEASTERN OSCEOLA COUNTY SOUTHWEST OF MELBOURNE...MOVING NORTHEAST
AT 25 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2766 8087 2814 8146 2868 8082 2862 8080
2834 8071 2860 8073 2859 8076 2864 8079
2875 8075 2866 8067 2875 8073 2878 8072
2861 8059 2861 8058 2849 8054 2845 8052
2837 8059 2816 8058 2768 8036
TIME...MOT...LOC 1813Z 221DEG 23KT 2794 8107Special weather statement, Jun 3, 1:33 PM EST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
233 PM EDT THU JUN 3 2010
FLZ147-031915-
NORTHERN BREVARD COUNTY-
233 PM EDT THU JUN 3 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN BREVARD COUNTY...
* UNTIL 315 PM EDT.
AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER KENNEDY SPACE
CENTER...MOVING NORTHEAST AT 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2843 8058 2845 8061 2853 8058 2858 8060
2858 8061 2854 8060 2847 8064 2853 8074
2869 8065 2860 8058 2853 8056 2848 8053
TIME...MOT...LOC 1833Z 218DEG 9KT 2855 8060Special weather statement, Jun 3, 1:57 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
257 PM EDT THU JUN 3 2010
FLZ044-144-031945-
NORTHERN LAKE COUNTY-SOUTHERN LAKE COUNTY-
257 PM EDT THU JUN 3 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER LAKE COUNTY...
* UNTIL 345 PM EDT.
AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 20 MILES
SOUTHWEST OF MASCOTTE...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE CLERMONT.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORMS PASS.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.
LAT...LON 2894 8193 2896 8166 2919 8155 2879 8142
2878 8166 2859 8165 2835 8167 2836 8196
TIME...MOT...LOC 1856Z 225DEG 41KT 2836 8207
67Local storm report, Jun 3, 2:12 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
312 PM EDT THU JUN 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 5 WSW WEST MELBOURNE 28.05N 80.75W
06/03/2010 E0.25 INCH BREVARD FL TRAINED SPOTTER
PEA SIZED HAIL OBSERVED AT INTERSECTION OF HOLLYWOOD
BLVD. AND HENRY AVE.
&&
JRCLocal storm report, Jun 3, 2:14 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
314 PM EDT THU JUN 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL WEST MELBOURNE 28.08N 80.67W
06/03/2010 E0.25 INCH BREVARD FL TRAINED SPOTTER
PEA SIZED HAIL OBSERVED NEAR INTERSECTION OF ELLIS AND
WICKHAM RDS. 4 TO 6 INCHES OF FLOWING WATER OBSTRUCTING
ONE LANE.
&&
JRCEvent by event
5 thunderstorm wind, 2 hail, 2 funnel cloud. Local standard time, as filed.
Hail, Orange
- When
- June 3, 2:33 PM EST
- Where
- Orange County, 1.31 mi NNW of Orlando Maguire Arpt
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 28.546, -81.542
Nickel sized hail was observed during a strong thunderstorm, near the intersection of Maguire Road and the Florida Turnpike in Ocoee.
Thunderstorm Wind, Orange
- When
- June 3, 3:00 PM EST
- Where
- Orange County, 1.43 mi SSW of Bay Ridge
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 28.732, -81.562
Severe thunderstorm winds estimated at 60 mph blew over a large pine tree.
Thunderstorm Wind, Orange
- When
- June 3, 3:00 PM EST
- Where
- Orange County, 0.74 mi NNE of Plymouth
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 28.690, -81.547
A highway billboard was blown over and all four support poles were snapped near the intersection of State Road 441 and Boy Scout Road in Apopka.
Thunderstorm Wind, Orange
- When
- June 3, 3:30 PM EST
- Where
- Orange County, 1.25 mi WNW of Conway
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 28.509, -81.347
Several trees were toppled in Orlando due to severe thunderstorm winds. The trees were downed on Raeford Road, taking down power lines.
Thunderstorm Wind, Orange
- When
- June 3, 3:30 PM EST
- Where
- Orange County, 39.71 mi W of Scottsmoor
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 28.708, -81.522
A large tree was toppled due to severe thunderstorm winds and landed on a house on Wekiva Creek Drive in Apopka.
Funnel Cloud, St. Lucie
- When
- June 3, 3:41 PM EST
- Where
- St. Lucie County, 3.57 mi W of White City
- Reported by
- Trained Spotter
- Coordinates
- 27.374, -80.388
A funnel cloud was observed in association with a strong thunderstorm which developed just east of and shortly after passage of the east coast sea breeze boundary. The funnel cloud was observed near the intersection of Midway Road and the Torino Parkway, north of Port St. Lucie.
Hail, St. Lucie
- When
- June 3, 4:00 PM EST
- Where
- St. Lucie County, 0.55 mi SW of Harmony Hgts
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 27.464, -80.356
Public report relayed by county Emergency Management of nickel sized hail falling near the intersection of 31st and Avenue O in Ft. Pierce.
Thunderstorm Wind, Volusia
- When
- June 3, 4:17 PM EST
- Where
- Volusia County, 0.69 mi WNW of Ormond Beach
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 29.284, -81.061
Numerous large tree limbs (4 inch diameter) downed in Ormond Beach. Thunderstorm winds estimated at 60 mph.
Funnel Cloud, St. Lucie
- When
- June 3, 4:22 PM EST
- Where
- St. Lucie County, 1.97 mi WNW of Port St Lucie
- Reported by
- Trained Spotter
- Coordinates
- 27.280, -80.350
A funnel cloud was observed approaching downtown Port St. Lucie.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Idaho, June 3 to 11, 2010$3.2 million · 52 kt wind · 12 events
- Hail and Damaging Winds in Massachusetts, June 3, 20101 injured · $153,000 · 1 in hail · 12 events
- Hail and Damaging Winds in Virginia, June 3, 20101 injured · $61,000 · 1.75 in hail · 18 events
- Hail and Damaging Winds in Florida, June 3, 2010$131,000 · 1 in hail · 5 events
- Flash Flood and Hail in Kentucky, June 3, 2010$73,000 · 1 in hail · 10 events
- Hail and Damaging Winds in Virginia, June 3, 2010$58,000 · 1 in hail · 11 events
- Hail and Damaging Winds in Iowa, June 3, 20102 injured · $25,000 · 74 kt wind · 3 events
- Damaging Winds in Virginia, June 3, 2010$18,000 · 50 kt wind · 10 events
- Flash Flood and Flood in Virginia, June 3, 2010$25,000 · 2 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, June 3, 201057 kt wind · 21 events
- Tornado and Hail in Nebraska, June 3, 2010EF0 · 21 events
- Tornadoes and Flash Flood in Louisiana, June 3 to 4, 2010$13,000 · EF0 · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 223846, 223837, 223838, 223844, 223845, 223848, 223852, 223853, 223849.